# SDR DALA2017092007005

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,043 hours, 22,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 887-1112
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON EXTERNAL FUSELAGE SKIN BELOW VERTICAL STABILIZER, FROM BS 887 TO 1112.   REPAIRED IAW ETI-31-17-313, REV 2, AND ERA 560931-14, REV ORIGINAL.
